# SDR FDEA201506211952

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Fuselage
- Part time: 29,966 hours, 15,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK -Y1456 RT, FRAME 40 - 45 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-10.  CHECKED LIMITS, MATERIAL REMOVED L 2.0  W 0.450" D .050, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16-101.  R & R SEAT TRACK SECTION PN A5383202020400 BATCH 0002806689 IAW SRM 51-40-21.
